# SDR TWAA9909303

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON THE WEB BELOW THE AFT SERVICE DOOR THRESHOLD PLATE AND FLOOR PANEL.  REMOVED CORROSION AND INSTALLED WEB REPAIR PER SRM 53-01, FIG 2.
